# SDR USAA002198

- Difficulty date: December 26, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 38,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED 1.5 INCH, BS 178, WL 207, RBL 29.  REMOVED SECTION AND INSTALLED NEW SECTION PER EA 68680 AND EO 5300V157.  (M)
